# SDR MASA2010072600817

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 16,097 hours, 12,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20370
- Condition: Inoperative
- Location: Cabin
- Part time: 16,095 hours, 12,686 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 OVERHEAD EMERGENCY FLOOD INOP.  MX R2 ROW 16 BATTERY AND CHARGER.
